Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE STENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ABBOTT VASCULAR XIENCE ALPINE STENT
Model Number
3MM X 15 MM
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
05/15/2017
Event or Problem Description
Stent came off in the guide catheter outside of pt's body.
New Search
Submit an Adverse Event Report
Brand Name
XIENCE ALPINE STENT
Common Device Name
XIENCE ALPINE STENT
Manufacturer
(Section D)
ABBOTT VASCULAR
3200 lakeside drive
santa clara CA 95054
MDR Report Key
6581392
Report Number
MW5069905
Device Sequence Number
91845
Product Code
NIQ
UDI-Device Identifier
08717648199349
UDI-Public
(01)08717648199349
Initial Reporter State
OK
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
05/17/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Expiration Date
03/19/2020
Device Model Number
3MM X 15 MM
Device Catalogue Number
1125300-15
Device Lot Number
7030341
Was Device Available for Evaluation?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
79 YR
Patient Weight
62